# SDR 98ZZZX1712

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N255HP
- Make and model: Cessna 172R
- Aircraft serial: 17280308
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 05142201
- Condition: Misdrilled
- Location: Aft Bench
- Part time: 19 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE BACK SEAT APPEARS TO HAVE BEEN JIGGED IMPROPERLY DURING MANUFACTURING.  THE BRACKETS THAT ATTACH SEAT TO THE FLOOR AND THE ATTACHMENT HOLES IN THE SEAT DO NOT LINE UP.  IT IS POSSIBLE TO LINE UP BACK 2 BRACKETS, BUT FRONT 3 BRACKETS ARE UP TO ONE-HALF THE HOLE DIAMETER OUT OF ALIGNMENT.  FOR A REPAIR, THE BRACKETS HAVE BEEN SLOTTED WHERE THE BOLTS GO TO HOLD THE BRACKETS TO THE FLOOR.  THIS AIDS BRACKET TO SEAT ALIGNMENT.
